# SDR TWAA0006424

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FORWARD CARGO DOOR, WHERE FWD AND AFT LATCH CAMS COME THRU THE DOOR, FITTINGS ARE WORN AND LOCK BOLT REQUIRED WORK.  REMOVED DAMAGED HUCKS AND INSTALLED WITH LIKE HL 326 HI-LOKS.  BLENDED FITTING PER 52-01, FIG 1 SHEET 3.
